Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
steve11

minocin question

Recommended Posts

hi there, i have had problems with acne since early teens, my mother and her father both have acne even now. after trying several tetracyclines and other softer medication i eventually went on roaccutane in 97 and then agin in 99. ok here is the real question, after i had finished taking the roaccutane i went on minocin 50mg and this worked extremely well for 3 years, i recently got a new doctor and he decided to switch me to something called Lymecycline. i read on the net that this was supposed to be as good as minocin but with fewer side effects. after taking the Lymecycline for 8 weeks my acne grew worse than it had been in years, not as bad as before i had taken Roaccutane but still worse. i spoke to another dermatologist who said that she was now going to stop prescribing Lymecycline as she found it didnt work. i have been back on Minocin MR (now upped to 100mg daily) but i am finding the results after 5 weeks slow, slow to the point where i am a little worried that it is not working like it used to. can anyone offer me any advice, thanks in advance and cheers for actually reading this far lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×